| Catalog Number |
CS-12122-F |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a kinked guidewire was able to be confirmed by the photo.The image shows a guidewire in a clinical setting with a kink towards the distal tip, however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, " do not alter the catheter, guidewire or any other kit/set component during insertion, use or removal." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "(b)(6) 2025, the doctor found the swg kinked prior to patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).